# SDR 2004UALA00707

- Difficulty date: August 1, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 20,536 hours, 7,842 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Yellow
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD WITH YELLOW HYDRAULIC SYSTEM LEVEL LOW. FOUND GREEN SYSTEM CHECK VALVE AT MANIFOLD LEAKING, REPLACED O-RING. OPERATIONS CHECK NORMAL.
